DNLS equation for large-amplitude solitons propagating in an arbitrary direction in a high-[beta] Hall plasma

Ruderman, M.S. (2002) DNLS equation for large-amplitude solitons propagating in an arbitrary direction in a high-[beta] Hall plasma. Journal of Plasma Physics, 67 (4). pp. 271-276. ISSN 0022-3778

Abstract

Metadata

Authors/Creators:
  • Ruderman, M.S.
Copyright, Publisher and Additional Information: © 2002 Cambridge University Press. Reproduced in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Repository Assistant
Date Deposited: 25 Oct 2006
Last Modified: 17 Nov 2015 01:20
Published Version: http://dx.doi.org/10.1017/S002237780200168X
Status: Published
Publisher: Cambridge University Press
Refereed: Yes
Identification Number: 10.1017/S002237780200168X

Download

Filename: rudermanms2.pdf

Share / Export

Statistics